Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|undefinedshape - Tue Jan 06, 2009 9:16 pm||
I have been on Tri-Sprintec since October, this is the third month I've taken it. When I started it I took it daily at around the same time up until December 8th (a Monday). I had an outpatient surgery which left me a bit drugged for almost a week and I didn't remember to take it until that Thursday. I did doubles till I was caught back up and my period (which came on December 22nd) was only a day off by the placebo week. I had unprotected sex on December 31st. Is there any possible chance I could've gotten pregnant?
|Debbie Miller, RN - Wed Jan 07, 2009 5:47 pm||
If you did not restart your pills at the scheduled time in late December, there is a chance pregnancy could occur, resulting from unprotected sex on the 31st. If, however, you are talking about the missed time after your surgery, prior to your period Dec. 21, then that pretty much assured that you were not pregnant from that potential risk. You should have started a new pack of pills after the placebo week to be protected after that time.
I hope this helps.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.